?

Log in

No account? Create an account

Previous Entry | Next Entry

Health whine

I got my jabs for my Africa trip eleven days ago, and they warned me at the hospital that I might suffer a reaction from the yellow fever one within five to ten days. Sure enough, I was groggy all last week and totally knocked out for most of Tuesday. By yesterday, though, I thought I was over it.

However I came home yesterday with a severe pain in the left biceps. Not quite where the tetanus / polio jab went in, but within a few centimetres, and I seem to remember a similar reaction to tetanus jabs before. Saw the doctor this morning who diagnosed an inflammation of the muscle (which is really a symptom rather than a condition) and prescribed industrial-strength ibuprofen. Am rather fed up with all this.

Comments

( 1 comment — Leave a comment )
uitlander
Oct. 24th, 2009 08:29 am (UTC)
I've always found tetanus to be one of the nastier jabs to have because of what you describe. I used to try and put aside a week of nothing too challenging after 'Africa jabs' because of all this. You have my sympathy, but it will pass.
( 1 comment — Leave a comment )

Latest Month

March 2019
S M T W T F S
     12
3456789
10111213141516
17181920212223
24252627282930
31      

Tags

Page Summary

Powered by LiveJournal.com
Designed by yoksel